MAUDE Adverse Event Report: MAQUET SAS LUCEA 100; LAMP, SURGICAL

MAQUET SAS LUCEA 100; LAMP, SURGICAL
Model Number ARDLCA219001A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: kalinga institute of medical e1h event site postal code: (b)(6).E1i event site telephone: (b)(6).H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2023 getinge became aware of an issue with one of our surgical lights ¿ lucea 100/100.As it was stated and confirmed with the photographic evidence, the headlight covers on both domes were cracked with missing particles.The issue was discovered during daily check up.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our surgical lights ¿ lucea 100/100.As it was stated and confirmed with the photographic evidence, the headlight covers on both domes were cracked with missing particles.The issue was discovered during daily check up.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Defective parts s/a lower cover with fork - l100 (ard368614998) and l100-set upper cover + handle support (ard368616555) were replaced and device back to usage.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was not being used for patient treatment upon the event occurrence.According to the information gathered, the issue was discovered during daily check.As stated by the subject matter expert at manufacturing site, cracks located on the light head lower covers, at the edge of the on/off button, were detected during daily visual inspection, as recommended by the user manual.If the described failure occurs, the user can visually detect it during the daily checks to be performed prior to each use, or during preventive maintenance.In this case, the user would contact a getinge representative to replace the defective covers of the affected device.For cleaning, the ifu informs the user to not use aggressive and abrasive products.During disinfection, it is prohibited to spray the disinfectant solution directly on the device and to use inappropriate disinfectants.To prevent any incident the lucea 50-100 user manual mentions: ¿check the light heads for chipped paint, impact marks and any other damages¿ during the daily inspections.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.The correction of h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain and h4 manufacture date fields deems required.This is based on the internal evaluation.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h4 manufacture date: 06/05/2018.Corrected h4 manufacture date: 06/07/2018.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
LUCEA 100
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18055426
Report Number9710055-2023-00838
Device Sequence Number20311850
Product Code FTD
UDI-Device Identifier03700712400651
UDI-Public(01)03700712400651
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDLCA219001A
Device Catalogue NumberARDLCA219001A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2023
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date07/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown